MathSciNet Relay Station
MathSciNet bibliographic data
MR703488 (84k:14033) 14K15 (14D10 14G25)
Silverman, Joseph H. Heights and the specialization map for families of abelian varieties. J. Reine Angew. Math. 342 (1983), 197–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement